Clitoris is swollen after the treatment of genital warts
hi, I am 34 years, 5 feet, 5 inches tall and weigh 71kgs. I have been diagnosed with genital warts and started treatment. I am worried because my clitoris is swollen. It is not painful but causes discomfort. What could be the problem.
Genital warts are external growths over the parts involved.In females,it involves Vagina ,cervix commonly.
As you are taking treatment,they will be subsided soon.
But,the Clitoris that is enlarged in your case may be due to Bacterial infection.Please take a Good antibiotic with combination of Cefpodoxime200mg and Levofloxacin 250mg and also Anti inflammatory drug through mouth .
I do not think that there is relation between treatment of genital warts and clitoris enlargement
If it doesn't subside after 1 week,Consult your Dermatologist/General surgeon.
hello dear i would like to say that dont worry u go to any homeopath he / she will definately help and u doesnt require any kind of cauterization because in homeopathy there r lots of medicine for warts like thuja occidentalis , medorrhinum , nit. acid , causticum , etc but dont took these medicine without prescribe by doctor but there is total cure for warts without surgery in homeopathy
I have genital warts. Doctor prescribe me podowart lotion. I used it iwice daily . Last night I washed my genital area with detol... after few hours it s become more burning , irritating.... I can t sleep...I can t walk easily. Unbearable irritation. please help sir..
Had genital warts (3 of them) when I was 21, then got rid of them with a natural medicine and immune pills quickly. If i had been without them for 1.7 years, is there a chance I have infected my partner? (we have been together for 3 years now and he has no signs of infection. Also I had my pap exam 2 years after the genital warts and it came back normal, and have had 3 since, and they all have been normal. I am worrried that because I had this i have a higher chance of cervical cancer than the rest? Or I have heard that its not even traceable after 2 years.
Hello,I have two small, grey, painless bumps near the opening of my anus. I went to the doctor and she was nondescript about what it exactly was. She vaguely mentioned genital warts and prescribed me a cream. After looking into this more online, I am not completely convinced that is in fact what is, especially since she didn t have test results back. What are other possibilities, and should I get another opinion? Thank you!
I have a 'pimply' penis head. the skin on the head itself looks wrinkled too. This is not its usual 'look' and have noticed it since being cleared of gonorrhea . I have been tested and cleared of all stds. I have also used an antifungal cream prescibed by my GP which has reduced the redness of the pimples only - but they are still there. I have no irratation from it.
Hello. I have a concern. I am allergic to an over the counter medication called Flanax. Everytime I take it my eyes and mouth swell up. The swealling in my mouth is so bad that I get blisters after the swealling comes down. My eyes get really dry and itchy. The weird thing is that it gets red right under the clitoris and irritated. I took Aleve a couple days ago without knowing I was going to have the same reaction. Its really irritated under the clitoris again. I been to the doctor and they don t find anything wrong. I been tested for STDs and I don t have any. This only happens to me when I drink that medication. Its has antiinflamatory on the label. I notiiced the pills are always a light blue color. I try to avoid them but I never thought I would have that reaction with Aleve aswell. My doctor gave me yeast infection medication. I just don t get a clear answer everytime I go to the Dr. I am worried it could be something else and not showing up in the boold work. The sensation I get is a tingling around my eyes and mouth and starts getting red after 30 minutes to an hour after drinking the pill. I just want a different opinion please. I only get like this when I drink that and my main concern is in the vagina or under the clitoris
A fine line crack on my penis everytime i masturbate or having after a blow job is done on my penis. What will i do, i'm ashamed to tell this to my female family doctor. I am already 50 yrs old, 180lbs, non-smoker and also non-alcohol drinker. Did i lost the skin elasticity of my penis? What medicine do i have to put on the crack on the head of my penis. Is this a kind of std or venerial disease? I need your expertise and help. thank you......Jimmy N
My wife is 73 and has dementia and I am applying the estrace crème every day at the request of the GYN for vaginal atrophy and constant burning during and after urinating. Her behavior changes and she becomes more aggressive so I have lessened application to every other day. We go back to the GYN on Monday. Any suggestions as to how to proceed. The DR has tested for various STDs which turned up negative.
Hi Doctor, The other night I received a lap dance. I had my underwear on as well as her. There was allot of friction back and forth where my genital area touched hers, but with both our underwear on. I even rubbed her a little bit and then touched...
Hi Doctor, My exposure date - 22nd Dec 2016 - Kissing , touching cheeks , neck of girl of unknown hiv or std s status. - Nude bath in shower and kissing her while bathing and touched her vagina from hand.No Fingering inside. - Sucked and licked...